Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel and sedation yeltom

Posted by justyourlaugh on February 2, 2003, at 20:48:28

In reply to Re: seroquel and sedation, posted by yeltom on February 2, 2003, at 20:15:41

hi,
i started a low dose of seroquel in the hospital 3 months ago.i now take 100mg.
only to sleep.
i took it many times durring the day when i felt i was "on the wall".
100mg puts me to sleep after 1 hour .
does not keep me there though.
started "twiching",
freaked me out!!!!!!!
stopped it 2 nights ago,
havent slept ......
but not "twiching!"
gee, thinking its all in my head!
jyl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:justyourlaugh thread:137725
URL: http://www.dr-bob.org/babble/20030130/msgs/139012.html